Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 1, Pages 78–84 (Mi vmj716)  

On irreducible carpets of additive subgroups of type $G_2$ over fields of characteristic $p>0$

S. K. Franchuk

Institute of Mathematics and Computer Science, Siberian Federal University

Abstract: This article is devoted to the study of subgroups of Chevalley groups defined by carpets, sets of additive subgroups of the main definition ring. Such subgroups are called carpet subgroups and they are generated by root elements with coefficients from the corresponding additive subgroups. By definition, a carpet is closed if the carpet subgroup it defines, does not contain new root elements. One of the important questions in the study of carpet subgroups is the question of the closeness of the original carpet. In is known that this question is reduced to irreducible carpets, that is, to carpets all additive subgroups of which are nonzero [1, 2]. The article describes irreducible carpets of type $G_2$ over a field $K$ of characteristic $p>0$, at least one additive subgroup of which is an $R$-module, in the case when $K$ is an algebraic extension of the field $R$.

Key words: Chevalley group, carpet of additive subgroups, carpet subgroup.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00566_а


DOI: https://doi.org/10.23671/VNC.2020.1.57590

Full text: PDF file (222 kB)
References: PDF file   HTML file

UDC: 512.5
MSC: 22E05
Received: 10.12.2019

Citation: S. K. Franchuk, “On irreducible carpets of additive subgroups of type $G_2$ over fields of characteristic $p>0$”, Vladikavkaz. Mat. Zh., 22:1 (2020), 78–84

Citation in format AMSBIB
\Bibitem{Fra20}
\by S.~K.~Franchuk
\paper On irreducible carpets of additive subgroups of type $G_2$ over fields of characteristic $p>0$
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 1
\pages 78--84
\mathnet{http://mi.mathnet.ru/vmj716}
\crossref{https://doi.org/10.23671/VNC.2020.1.57590}


Linking options:
  • http://mi.mathnet.ru/eng/vmj716
  • http://mi.mathnet.ru/eng/vmj/v22/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:90
    Full text:22
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021